# SDR IPXA2023110679480

- Difficulty date: October 26, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 29,982 hours, 20,163 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1012
- Part serial: NSN
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 660 R/H HAS A DENT BETWEEN S-24R TO S-25R. ACCOMPLISHED REPAIR PER 757-200PF SRM REV 118 CHAPTER 53-00-07-2R-5 DETAIL I PER SRM 53-30-07-2R. JOB COMPLETED
